# SDR SWAA2015040738231

- Difficulty date: April 4, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 38,976 hours, 25,715 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 5910157
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD HOLD OPEN BRACKET CRACKED.  R & R BRACKET IAW SRM & DWG.
